Chains of free modules and construction of x-free modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987), pp. 161-176.
@article{RSMUP_1987__77__161_0,
     author = {Dimitri\'c, Radoslav},
     title = {Chains of free modules and construction of $x$-free modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--176},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     mrnumber = {904618},
     zbl = {0629.13006},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__161_0/}
}
TY  - JOUR
AU  - Dimitrić, Radoslav
TI  - Chains of free modules and construction of $x$-free modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1987
SP  - 161
EP  - 176
VL  - 77
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1987__77__161_0/
LA  - en
ID  - RSMUP_1987__77__161_0
ER  - 
%0 Journal Article
%A Dimitrić, Radoslav
%T Chains of free modules and construction of $x$-free modules
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1987
%P 161-176
%V 77
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1987__77__161_0/
%G en
%F RSMUP_1987__77__161_0
Dimitrić, Radoslav. Chains of free modules and construction of $x$-free modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987), pp. 161-176. http://www.numdam.org/item/RSMUP_1987__77__161_0/

[1] R. Dimitri, On chains of free modules over valuation domains, to appear in Czechoslovak Math. J. (1987). | MR | Zbl

[2] R. Dimitri, On pure submodules of free modules and x-free modules. Abelian groups and modules (CISM, Udine, 1984), Courses and lectures, no. 287, Springer, Wien - New York (1984), pp. 373-381. | MR | Zbl

[3] R. Dimitri - L. Fuchs, On torsion-free modules over valuation domains, to appear in Publ. Math. Debrecen, 34 (1987). | MR | Zbl

[4] P. Eklof, Homological dimension and stationary sets, Math. Z., 180 (1982), pp. 1-9 (with corrections). | MR | Zbl

[5] P. Eklof, Set theoretic methods in homological algebra and abelian groups, Les Presses de l'Université de Montréal, 1980. | MR | Zbl

[6] L. Fuchs, On projective dimension of modules over valuation domains, Abelian group theory (Honolulu, 1983), Lecture Notes in Math., 1006 (1983), pp. 589-598. | MR | Zbl

[7] L. Fuchs - L. SALCE, Modules over valuation domains (Marcel Dekker Inc., New York and Basel, 1985). | MR | Zbl

[8] P. Hill, New criteria for freeness in abelian groups, II, Trans. Am. Math. Soc., 196 (1974), pp. 191-201. | MR | Zbl